Next Article in Journal
Uncertainly Analysis of Cryogenic Turbine Efficiency
Previous Article in Journal
Analysis of a Bulk-Service Queueing-System Subject to Interruptions
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 157-167; doi:10.3390/mca5020157

On the Nonlinear Transverse Vibrations and Stability of an Axially Accelerating Beam

Deparünent of Mechanical Engineering, Celal Bayar University, 45140 Muradiye, Manisa, Turkey
Published: 1 December 2000
Download PDF [588 KB, uploaded 1 April 2016]

Abstract

Nonlinear vibrations and stability analysis of an axially moving Euler-Bernoulli type beam are investigated. The beam is on fixed supports and moving with a harmonically varying velocity about a constant mean value. The method of multiple scales is used in the analysis. Nonlinear frequencies depending on vibration amplitudes are obtained. Stability and bifurcations of steady-state solutions are analyzed for frequencies close to two times any natural frequency. It is shown that the amplitudes are bounded in time for frequencies close to zero. The effect of fixed supports is discussed.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Öz, H.R. On the Nonlinear Transverse Vibrations and Stability of an Axially Accelerating Beam. Math. Comput. Appl. 2000, 5, 157-167.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top